The Mathematical Intelligencer

, Volume 28, Issue 3, pp 4–5

An elementary proof of the Gregory-Mengoli-Mercator formula

Department Note

DOI: 10.1007/BF02986876

Cite this article as:
Friesecke, G. & Wehrstedt, J.C. The Mathematical Intelligencer (2006) 28: 4. doi:10.1007/BF02986876

Copyright information

© Springer Science + Business Media Inc. 2006

Authors and Affiliations

  1. 1.Zentrum Mathematik Technische Universität MünchenGarching b. MünchenGermany
  2. 2.Mathematics InstituteUniversity of WarwickCoventryUK

Personalised recommendations